# SDR DALA2022053103741

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON BEAM UPPER CHORD AT STA 760 BTW RBL 2 TO RBL 10 ( CPAX)(W2) IN REF NRC 00525. CORRECTIVE ACTION: SUMMARY OF NRC 00660 BEAM UPPER CHORD AT STA 760 BTW RBL 2 TO RBL 10 WAS REPAIRED PER B757-200 SRM. (2253469)
